X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (26242) 26242
Conference Proceeding (559) 559
Book / eBook (472) 472
Dissertation (221) 221
Book Chapter (176) 176
Publication (75) 75
Newspaper Article (47) 47
Web Resource (30) 30
Government Document (19) 19
Reference (18) 18
Magazine Article (11) 11
Book Review (4) 4
Journal / eJournal (2) 2
Paper (2) 2
Newsletter (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (13841) 13841
mathematics, applied (12289) 12289
mathematical analysis (3577) 3577
existence (3569) 3569
analysis (3434) 3434
elliptic-equations (2986) 2986
equations (2428) 2428
elliptic problems (2294) 2294
positive solutions (2270) 2270
mathematical models (1812) 1812
elliptic functions (1797) 1797
mathematics, general (1709) 1709
regularity (1705) 1705
partial differential equations (1617) 1617
mechanics (1572) 1572
dirichlet problem (1382) 1382
uniqueness (1368) 1368
approximation (1360) 1360
elliptic equations (1322) 1322
algorithms (1242) 1242
physics, mathematical (1231) 1231
finite element method (1216) 1216
convergence (1138) 1138
nonlinearity (1136) 1136
boundary value problems (1123) 1123
differential equations (1105) 1105
operators (1042) 1042
physics (1032) 1032
mathematics, interdisciplinary applications (955) 955
astronomy & astrophysics (940) 940
boundary conditions (911) 911
applied mathematics (891) 891
variational methods (867) 867
elliptic equation (866) 866
symmetry (845) 845
mathematics - analysis of pdes (838) 838
physics, multidisciplinary (810) 810
numerical analysis (807) 807
systems (766) 766
stability (747) 747
theoretical, mathematical and computational physics (739) 739
methods (725) 725
p-laplacian (720) 720
applications of mathematics (707) 707
multiplicity (704) 704
astrophysics (696) 696
coefficients (690) 690
inequalities (682) 682
studies (667) 667
boundary-value-problems (664) 664
elliptic galaxies (662) 662
computer science, interdisciplinary applications (661) 661
eigenvalues (651) 651
optimization (644) 644
domains (634) 634
analysis of pdes (608) 608
engineering, multidisciplinary (586) 586
multiple solutions (583) 583
theorems (578) 578
research (575) 575
35j60 (558) 558
mathematical functions (558) 558
geometry (549) 549
nonlinear equations (548) 548
elliptic curve cryptography (532) 532
algebra (523) 523
r-n (515) 515
maximum principle (513) 513
finite-element-method (509) 509
computer science (506) 506
semilinear elliptic-equations (499) 499
cosmology and extragalactic astrophysics (489) 489
polynomials (480) 480
galaxy astrophysics (472) 472
equation (470) 470
physics - cosmology and nongalactic astrophysics (465) 465
spaces (454) 454
exact solutions (450) 450
mathematical theorems (440) 440
estimates (432) 432
elliptic curves (428) 428
behavior (423) 423
engineering (421) 421
ordinary differential equations (418) 418
positive solution (416) 416
bifurcation (410) 410
elliptic-systems (408) 408
partial-differential-equations (405) 405
computation (404) 404
physics - astrophysics of galaxies (400) 400
elliptic system (399) 399
nonlinear elliptic-equations (398) 398
viscosity solutions (397) 397
elliptic systems (396) 396
computer simulation (389) 389
diffusion (385) 385
computational mathematics and numerical analysis (382) 382
cryptography (382) 382
nonexistence (379) 379
calculus (377) 377
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (182) 182
Gerstein Science - Stacks (112) 112
Online Resources - Online (37) 37
Collection Dvlpm't (Acquisitions) - Vendor file (33) 33
Collection Dvlpm't (Acquisitions) - Closed Orders (23) 23
UofT at Mississauga - Stacks (19) 19
Engineering & Comp. Sci. - Stacks (12) 12
Mathematical Sciences - Missing (10) 10
UofT at Scarborough - Stacks (9) 9
UTL at Downsview - May be requested (8) 8
Aerospace - Stacks (6) 6
Mathematical Sciences - May be requested in 6-10 wks (3) 3
Trinity College (John W Graham) - Stacks (2) 2
Gerstein Science - Theses (1) 1
Mathematical Sciences - Circulation Desk (1) 1
Mathematical Sciences - Course Reserves (1) 1
Mathematical Sciences - Searching (1) 1
Physics - New Books (1) 1
Physics - Stacks (1) 1
St. Michael's College (John M. Kelly) - 2nd Floor (1) 1
UofT at Scarborough - Bindery (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (27592) 27592
French (164) 164
Japanese (163) 163
Chinese (135) 135
German (102) 102
Portuguese (45) 45
Spanish (43) 43
Russian (37) 37
Italian (10) 10
Korean (8) 8
Czech (6) 6
Polish (2) 2
Turkish (2) 2
Arabic (1) 1
Assamese (1) 1
Lithuanian (1) 1
Norwegian (1) 1
Slovak (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2011, Chapman & Hall/CRC monographs and surveys in pure and applied mathematics, ISBN 9781420066548, Volume 143, xiv, 321
Book
Monthly Notices of the Royal Astronomical Society, ISSN 0035-8711, 2017, Volume 467, Issue 2, pp. 1449 - 1477
.... To this end, we compile a large sample of 39 cool core clusters and determine steady state solutions of the hydrodynamic equations that are coupled to the CR energy equation... 
Galaxies: clusters: general | Radiation mechanisms: non-thermal | Conduction | Galaxies: active | Cosmic rays | radiation mechanisms: non-thermal | galaxies: clusters: general | MAGNETIC-FIELDS | ELLIPTIC GALAXIES | COLD GAS | GALAXY CLUSTERS | THERMAL CONDUCTION | AGN FEEDBACK | cosmic rays | ACTIVE GALACTIC NUCLEI | STABILITY ANALYSIS | galaxies: active | INTRACLUSTER MEDIUM | ASTRONOMY & ASTROPHYSICS | conduction | X-RAY
Journal Article
Results in Mathematics, ISSN 1422-6383, 6/2019, Volume 74, Issue 2, pp. 1 - 34
Journal Article
Communications on pure and applied mathematics, ISSN 1097-0312, 2006, Volume 59, Issue 3, pp. 330 - 343
... -y|^{n-\alpha}}u(y)^{{n+\alpha} \over {n-\alpha}} dy.$$ We prove that every positive regular solution u(x... 
SYSTEM | MATHEMATICS | MATHEMATICS, APPLIED | ASYMPTOTIC SYMMETRY | NONLINEAR ELLIPTIC-EQUATIONS | SOBOLEV
Journal Article
Journal of physics. A, Mathematical and theoretical, ISSN 1751-8121, 2019, Volume 52, Issue 46, p. 465201
We point out novel connections between complex PT-invariant solutions of several nonlinear equations such as phi(4), phi(6... 
nonlinear equations | kink solutions | PT-symmetry | PHYSICS, MULTIDISCIPLINARY | MODEL | PHYSICS, MATHEMATICAL | elliptic functions
Journal Article
Journal of Dynamics and Differential Equations, ISSN 1040-7294, 3/2019, Volume 31, Issue 1, pp. 369 - 383
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 2012, Volume 252, Issue 3, pp. 2544 - 2562
.... the nonexistence of positive solutions in the whole space R N . It has been conjectured that this property is true if (and only if) p < p S ( a ) , where p S ( a ) is... 
Liouville-type theorem | Decay estimate | Nonexistence | A priori estimates | Hardy–Hénon equation | Universal bounds | Isolated singularity | Nonlinear elliptic equation | Secondary | Primary | Hardy-Hénon equation | POSITIVE SOLUTIONS | GROUND-STATE SOLUTIONS | ASYMPTOTIC-BEHAVIOR | MATHEMATICS | PROFILE | Hardy-Henon equation | ELLIPTIC-EQUATIONS
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 02/2017, Volume 73, Issue 3, pp. 505 - 519
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 10/2015, Volume 259, Issue 8, pp. 3894 - 3928
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 2010, Volume 248, Issue 4, pp. 722 - 744
Journal Article
by Ma, Li and Zhao, Lin
Archive for rational mechanics and analysis, ISSN 1432-0673, 2009, Volume 195, Issue 2, pp. 455 - 467
In this paper, we settle the longstanding open problem concerning the classification of all positive solutions to the nonlinear stationary Choquard equation $$\Delta u-u+2u\left(\frac{1}{|x|}*|u|^2\right)=0, \quad u\in H^1(\mathbb{R}^3... 
Elliptic System | Sobolev Inequality | Fluid- and Aerodynamics | Integral Equation | Theoretical, Mathematical and Computational Physics | Complex Systems | Classical Mechanics | Physics, general | Uniqueness Result | Nonlinear Elliptic Equation | Physics | SCHRODINGER-EQUATIONS | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | MECHANICS | RADIAL SYMMETRY | BOUND-STATES | CALCULUS | CONCENTRATION-COMPACTNESS PRINCIPLE | INTEGRAL-EQUATIONS | SYSTEMS | UNIQUENESS
Journal Article
2015, CBMS-NSF regional conference series in applied mathematics, ISBN 9781611973778, Volume 86., xix, 462
Variational Methods for the Numerical Solution of Nonlinear Elliptic Problems addresses computational methods that have proven efficient for the solution of a large variety of nonlinear elliptic problems... 
Eikonal equation | Elliptic functions | Nonlinear functional analysis | Lagrangian functions
Book
Journal of Differential Equations, ISSN 0022-0396, 2006, Volume 229, Issue 2, pp. 743 - 767
Journal Article
Communications on Pure and Applied Mathematics, ISSN 0010-3640, 04/2020, Volume 73, Issue 4, pp. 771 - 854
We study the one‐dimensional symmetry of solutions to the nonlinear Stokes equation {−Δu+∇W(u)=∇pin ℝd,∇⋅u=0in... 
COMPACTNESS RESULT | MATHEMATICS | MATHEMATICS, APPLIED | UPPER-BOUNDS | ENERGY | SINGULAR PERTURBATION | SYMMETRY | DOMAIN-WALLS | NEEL | DE-GIORGI | HETEROCLINIC CONNECTION PROBLEM | ELLIPTIC SYSTEM | Analysis of PDEs | Mathematics
Journal Article